Welcome to ehealthforum,
The use of antibiotics usually affects the efficacy of the oral contraceptives, patches or Nuvaring. These can affect efficacy of injectable forms also (although rarely seen). If you had been sexually active (without additional protection) during your antibiotic treatment, then chances of pregnancy could be possible. Since none of the birth control measures give you 100% protection, you should use back-up protection while having intercourse for additional protection from pregnancy (if you are worried about pregnancy). Visit your doctor/gynecologist for further discussion and evaluation.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.